Different types of interpolations for solving delay differential equations using explicit Runge-Kutta method / Fudziah Ismail, Aung San Lwin and Mohamed Suleiman

Ismail, Fudziah and Lwin, Aung San and Suleiman, Mohamed (2005) Different types of interpolations for solving delay differential equations using explicit Runge-Kutta method / Fudziah Ismail, Aung San Lwin and Mohamed Suleiman. Jurnal Teknologi Maklumat dan Sains Kuantitatif, 7 (1). pp. 19-28. ISSN 1823-0822

Abstract

Delay differential equations (DDEs) with single and multiple delays are solved using embedded
explicit Runge-Kutta method. The delay terms are approximated by using divided
difference interpolation, Hermite interpolation and continuous extensions formula of the
Runge-Kutta method itself. Numerical results based on the different types of interpolation are
tabulated and compared.

Metadata

Item Type: Article
Creators:
Creators
Email / ID Num.
Ismail, Fudziah
fudziah@fsas.upm.edu.my
Lwin, Aung San
UNSPECIFIED
Suleiman, Mohamed
UNSPECIFIED
Subjects: Q Science > QA Mathematics > Analysis > Differential equations. Runge-Kutta formulas
Q Science > QA Mathematics > Analysis > Difference equations. Functional equations. Delay differential equations. Integral equations
Divisions: Universiti Teknologi MARA, Shah Alam > Faculty of Computer and Mathematical Sciences
Journal or Publication Title: Jurnal Teknologi Maklumat dan Sains Kuantitatif
ISSN: 1823-0822
Volume: 7
Number: 1
Page Range: pp. 19-28
Keywords: Delay differential equations, Interpolations, Runge-Kutta Method
Date: 2005
URI: https://ir.uitm.edu.my/id/eprint/11647
Edit Item
Edit Item

Download

[thumbnail of AJ_FUDZIAH ISMAIL JTMSK 05 1.pdf] Text
AJ_FUDZIAH ISMAIL JTMSK 05 1.pdf

Download (383kB)

ID Number

11647

Indexing

|

Statistic

Statistic details